# SDR UPS06446640

- Difficulty date: March 8, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B1013518
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING NR 21 VC FLAP O/B ARM O/B ROTARY SUPPORT RIB O/B TOP FLANGE CRACKED AT ILES 1094 APP, CRACK LENGTH 1/4" TO 1.25".  RT WING NR 21 VC FLAP O/B ARM O/B ROTARY SUPPORT RIB REPAIRED AS PER RS NR R57-41-35464 PERFORM DVI.  REQUIRE AT THE AFFECTED AREA AT 3 MONTHS INTERVALS FOR SIGNS OF ADDITIONAL CRACK GROWTH AT STOP DRILL LOCATIONS CORROSION.  NEW CRACK AND DEGRADATION OF SUBJECT REPAIR INTEGRITY.  REPLACE THE SUBJECT RIB WITHIN 18 MONTHS REF UPS EO# B747-5740-24001-A.
